# SDR HNAA2018101100254

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 43,899 hours, 41,013 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL RUD SYS 2 INOP DISPLAYED ON EICAS AT APPROX 95 KTS. R&R NR 2 RUDDER PRESSURE SWITCH IAW AMM 27-23-04. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
